# SDR 20001212AP011

- Difficulty date: July 24, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N767AT
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 165 - BOS-MDW - DIVERTED TO SYR AFTER FIVE RIVETS WERE NOTICED MISSING ON THE LEFT WING.  THE AIRCRAFT LANDED AT SYR WITHOUT FURTHER INCIDENT.  MAINTENANCE CONFIRMED THAT 5 RIVETS WERE MISSING ON THE LEFT WING.  THE RIVETS WERE INSTALLED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
